Article info

Download PDFPDF
Homocysteine induced cardiovascular events: a consequence of long term anabolic-androgenic steroid (AAS) abuse
  1. Correspondence to:
 Michael R Graham
 Health and Exercise Science Research Unit, School of Applied Science, University of Glamorgan, CF37 1DL, UK; drgraham{at}glam.ac.uk
View Full Text

Citation

Graham MR, Grace FM, Boobier W, et al
Homocysteine induced cardiovascular events: a consequence of long term anabolic-androgenic steroid (AAS) abuse

Publication history

  • Accepted February 14, 2006
  • First published February 17, 2006.
Online issue publication 
June 23, 2006

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.